# SDR DXTA2013032505332

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N502QS
- Make and model: Gulstm GV
- Aircraft serial: 601
- Aircraft time: 11,734 hours, 4,176 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WITH GEAR HANDLE UP, GREEN GEAR INDICATIONS LIGHTS WENT OUT, BUT RED LIGHT IN THE GEAR HANDLE REMAINED ILLUMINATED, FOLLOWED SHORTLY BY AMBER CAS MESSAGE "N GEAR NOT UP".  KEPT AIRSPEED BELOW 200 KCAS, FOLLOWED CHECKLIST, AND GEAR CAME BACK DOWN NORMALLY.  LT HYD SYSTEM/QTY NORMAL.  FOUND FLAT SURFACE OF SQUARE ADJUSTMENT NUT WAS NOT CONTACTING THE SURFACE OF THE MOTION LINK BARREL.  ADJUSTED ADJUSTMENT NUT IAW MM 32-37-00.  FOUND THAT THE NOSE LANDING GEAR UPLOCK SWITCH WAS NOT CONTACTING THE FOLLOW UP DOOR PROPERLY. ADJUSTED NLG UPLOCK SWITCH IAW MM 32-61-03. OPS CHECKED GOOD.
